Return to Index  

Orchid. You didn't mention the fibroid before! I know you said

December 17 2010 at 2:21 AM
Daisy  (Login loochieuk)


Response to thank you...the people on this board are the best

 

it is outside the uterus etc., but if you are getting extra testing, I would also get a second opinion on this in case it is having any kind of effect on your cycles. Fibroids are affected by estrogen and you are taking BCPs. Is this affecting it and your cycles? Estrogen can increase size of fibroids and cause bleeding? Please get this checked out as it could also be a cause of your pain and discomfort.

Have you had an hysteroscopy or any other kind of uterine check very recently just to make sure all ok with your uterus??

Daisy
x


    
This message has been edited by loochieuk on Dec 17, 2010 6:17 AM


 
 Respond to this message   
Responses

  1. good point - Orchid on Dec 17, 2010
  2.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement